# SDR AWXA0001218

- Difficulty date: January 4, 2001
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Aircraft time: 46,699 hours, 29,317 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: 6545614
- Condition: Cracked
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR TIE CLIP CRACKED ON LOWER END OF BOTH FLANGES FS 312 BL 0. REMOVED STR TIE CLIP IAW SRM 51-40-02; FABED SHEAR CLIP IAW 55-10-04; INSTALLED SHEAR CLIP IAW 51-40-02
